# SDR AALA2009021100075

- Difficulty date: January 24, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,981 hours, 32,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 21 RIGHT.  INSTALLED EXTRUSION AND LONGERON SPLICE BETWEEN STATION 1271 AND 1309 PER SRM 53-02-00 FIG 18 SHEET 1.
